# SDR COMA0760358

- Difficulty date: May 2, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 20,186 hours, 18,355 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Overheat Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5482 - CARGO OVERHEAT MESSAGE IN FLIGHT, AIRCRAFT DIVERTED TO JAN AND LANDED SAFELY.  PERFORMED OPS CHECK OF CARGO FANS, ALL CHECKS GOOD PER AMM 21-55-00.
